# SDR 05FDEA03812

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 34,055 hours, 17,959 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FAIRING 475CL INNER BODY NR 5 AND NR 6 RIBS ARE CRACKED.
